| Model Number |
FXS4008C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
02/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to infection less than 3 months after implant placement.Bone quality around the area was type ii, and oral hygiene around the implant was moderate.Other than the infection cause, no finding was reported during the implant removal surgery.The patient will need another surgical intervention.
Additional Manufacturer Narrative
Please see attached summary memo.